# SDR FDEA2020082091933

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 88,148 hours, 22,265 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD 1 OFF LEVEL 1 ALERT  15 MIN INTO CRUISE AT  FL380.  HYD 1 QTY LO AND HYD 1 PUMP 1R/1L OFF  ALERTS CYCLED DURING CONFIGURATION.  EMERGENCY  DECLARED.    SERVICED SYSTEM 1 HYDRAULIC RESERVOIR REF AMM  12-13-02-3. OPERATED NR 1 HYDRAULIC SYSTEM. TRACED  LEAK TO LOOSE HYDRAULIC LINE B-NUT ON NR 1 BRAKE SYSTEM UPPER FWD ACCUMULATOR.  SECURED THE FITTING IAW AMM 32-44-01-4. SERVICED AND OPERATED THE BRAKES IAW AMM 32-43-20-6.  BRAKES OPERATED NORMALLY, WITH NO LEAKS NOTED. AIRCRAFT OK FOR  SERVICE.
